# SDR 2005FA0000117

- Difficulty date: January 11, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N362SB
- Make and model: Beech A36
- Aircraft serial: E1848
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397ST2
- Part serial: 8009
- Condition: Separated
- Location: Engine
- Part time: 409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECI CYLINDER HEAD AND BARRLE SEPERATION.  (K)
